# SDR CALA2025021002253

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 119,371 hours, 12,380 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Sink
- Condition: Clogged
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ABOUT 2.5 HOURS IN FLIGHT WATER STARTED COMING OUT OF THE FWD LAV SINK DRAIN AND FILLING SINK TO POINT OF OVERFLOW. TOMC REQUESTS TO CONFIRM DRAIN LINES ARE CLEAR TO FWD DRAIN MAST AND TO VERIFY PROPER OPERATION OF FWD DRAIN MAST HEATER. REF LOGPAGE 3809796 FOR CORRECTED ACTION. FWD LAV SINK CLOGGED FWD LAV SINK NOT DRAINING. TAPED AND SECURED FWD LAV SINK, TURNED OFF THE WATER SUPPLY VALVE FOR THE SINK & TURNED OFF WATER HEATER. TOILET STILL OPERATIVE. C/W DDP .REQUEST MEL. NO LEAKS NOTED FWD LAV SINK IS DRY . *DM* REF. FIM 38-30 TASK 803 FOR FAULT ISOLATION. . CREATE A SECOND DEFERRAL FOR ASSOCIATED LAVATORY WATER HEATER USING MEL CARD 38005. IN SECOND DEFERRAL TEXT STATE THAT, ''ASSOCIATED LAVATORY WATER HEATER HAS BEEN DEFERRED IN COMPLIANCE WITH MEL CARD 38001.'' PLACED ON MEL NOC DESK: 77 NAME: TG DATE: 08-FEB-25- TOMC APPROVES MEL 3810AK UNCLOGGED FWD LAV SINK AS REQUIRED ,WITH A PLUMBER SNAKE REF AMM 32-38-00,OPS CHECK AND LEAK CHECK GOOD.
